Alert archive / California / Gale Warnings in 2014

Gale Warning 16, NWS Eureka, CA

July 14, 2014

NWS Eureka, CA issued this gale warning at Jul 14, 2014, 3:40 AM PDT. It took effect at Jul 14, 2014, 3:00 PM PDT. It was in force for 18 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Jul 14, 2014, 3:40 AM PDT (10:40 UTC)
In effect from
Jul 14, 2014, 3:00 PM PDT
Expired
Jul 15, 2014, 8:42 AM PDT
In force
18 hr
Issued by
NWS Eureka, CA

The text

As transmitted, in the capitals the NWS used until 2016.

237 
WHUS76 KEKA 141040
MWWEKA

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE EUREKA CA
340 AM PDT MON JUL 14 2014

PZZ470-141845-
/O.EXT.KEKA.SC.Y.0055.000000T0000Z-140714T2200Z/
/O.UPG.KEKA.SE.A.0004.140714T2200Z-140715T1000Z/
/O.NEW.KEKA.GL.W.0016.140714T2200Z-140715T1600Z/
PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM-
340 AM PDT MON JUL 14 2014

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 3 PM PDT THIS
AFTERNOON...
...GALE WARNING IN EFFECT FROM 3 PM THIS AFTERNOON TO 9 AM PDT
TUESDAY...

THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A GALE
WARNING...WHICH IS IN EFFECT FROM 3 PM THIS AFTERNOON TO 9 AM PDT
TUESDAY. THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 3 PM PDT
THIS AFTERNOON. THE HAZARDOUS SEAS WATCH IS NO LONGER IN EFFECT. 

* WINDS...INCREASING TO N 20 TO 30 KT WITH GUSTS UP TO 35 KT
  TODAY. GALE GUSTS WILL BECOME MORE FREQUENT THIS AFTERNOON AND
  EVENING ESPECIALLY BEYOND 30 NAUTICAL MILES. WINDS WILL
  GRADUALLY EASE STARTING TUESDAY AFTERNOON.

* WAVES...BUILDING TO NW 8 TO 10 FT AT 8 SECONDS TODAY...BECOMING
  10 TO 11 FT TONIGHT. THE LARGEST WAVES WILL BE BEYOND 30
  NAUTICAL MILES. WAVES WILL GRADUALLY SUBSIDE TO 8 TO 9 FT ON
  TUESDAY AFTERNOON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ455-141845-
/O.EXB.KEKA.SC.Y.0055.000000T0000Z-140715T0400Z/
CAPE MENDOCINO TO PT ARENA OUT 10 NM-
340 AM PDT MON JUL 14 2014

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 9 PM PDT THIS EVENING...

THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT UNTIL 9 PM PDT THIS EVENING. 

* WINDS...NW 15 TO 25 KT TODAY WITH GUSTS UP TO 30 KT DOWN WIND OF
  CAPE MENDOCINO. WINDS WILL GRADUALLY EASE FROM SOUTH TO NORTH
  STARTING TONIGHT. EXPECT N 5 TO 15 KT TONIGHT WITH 20 KT GUSTS
  NEAR THE CAPE...AND SW 5 TO 10 KT TUESDAY.

* WAVES...NW 9 FT AT 9 SECONDS TODAY. LARGEST WAVES WILL BE BEYOND
  5 NAUTICAL MILES. WAVES WILL GRADUALLY SUBSIDE TO AROUND 8 FT
  TONIGHT...AND 5 TO 6 FT ON TUESDAY.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

A HAZARDOUS SEAS WATCH IS ISSUED WHEN THE RISK OF HAZARDOUS SEAS
HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING AND/OR
LOCATION IS STILL UNCERTAIN.  IT IS INTENDED TO PROVIDE
ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER
ALTERING THEIR PLANS.

&&

$$

PZZ475-141845-
/O.EXT.KEKA.SC.Y.0055.000000T0000Z-140715T1600Z/
CAPE MENDOCINO TO PT ARENA 10 TO 60 NM-
340 AM PDT MON JUL 14 2014

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 9 AM PDT TUESDAY...

* WINDS...N 20 TO 30 KT TODAY WITH OCCASIONAL GUSTS UP TO 35 KT
  POSSIBLE SOUTH OF CAPE MENDOCINO. WINDS WILL GRADUALLY EASE FROM
  SOUTH TO NORTH STARTING TONIGHT. EXPECT NW 15 TO 25 KT
  TONIGHT...AND 10 TO 20 KT BY TUESDAY.

* WAVES...NW 10 TO 11 FT AT 9 SECONDS TODAY. WAVES WILL GRADUALLY
  SUBSIDE FROM SOUTH TO NORTH STARTING TONIGHT. EXPECT 9 TO 10 FT
  SEAS TONIGHT...AND 7 TO 9 FT ON TUESDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$


HTTP://WWW.WEATHER.GOV/EUREKA
5 follow-up statements
118 
WHUS76 KEKA 141535
MWWEKA

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE EUREKA CA
835 AM PDT MON JUL 14 2014

PZZ470-142345-
/O.CON.KEKA.SC.Y.0055.000000T0000Z-140714T2200Z/
/O.CON.KEKA.GL.W.0016.140714T2200Z-140715T1600Z/
PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM-
835 AM PDT MON JUL 14 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM PDT THIS
AFTERNOON...
...GALE WARNING REMAINS IN EFFECT FROM 3 PM THIS AFTERNOON TO
9 AM PDT TUESDAY...

A GALE WARNING REMAINS IN EFFECT FROM 3 PM THIS AFTERNOON TO 9 AM
PDT TUESDAY. A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM
PDT THIS AFTERNOON. 

* WINDS...INCREASING TO N 20 TO 30 KT WITH GUSTS UP TO 35 KT 
  TODAY. GALE GUSTS WILL BECOME MORE FREQUENT THIS AFTERNOON AND 
  EVENING ESPECIALLY BEYOND 30 NAUTICAL MILES. WINDS WILL 
  GRADUALLY EASE STARTING TUESDAY AFTERNOON. 

* WAVES...BUILDING TO NW 8 TO 10 FT AT 8 SECONDS TODAY...
  BECOMING 10 TO 11 FT TONIGHT. THE LARGEST WAVES WILL BE BEYOND 
  30 NAUTICAL MILES. WAVES WILL GRADUALLY SUBSIDE TO 8 TO 9 FT 
  ON TUESDAY AFTERNOON. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ455-142345-
/O.CON.KEKA.SC.Y.0055.000000T0000Z-140715T0400Z/
CAPE MENDOCINO TO PT ARENA OUT 10 NM-
835 AM PDT MON JUL 14 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM PDT THIS
EVENING...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM PDT THIS
EVENING. 

* WINDS...NW 15 TO 25 KT TODAY WITH GUSTS UP TO 30 KT DOWN WIND 
  OF CAPE MENDOCINO. WINDS WILL GRADUALLY EASE FROM SOUTH TO 
  NORTH STARTING TONIGHT. EXPECT N 5 TO 15 KT TONIGHT WITH 20 KT 
  GUSTS NEAR THE CAPE...AND SW 5 TO 10 KT TUESDAY. 

* WAVES...NW 9 FT AT 9 SECONDS TODAY. LARGEST WAVES WILL BE 
  BEYOND 5 NAUTICAL MILES. WAVES WILL GRADUALLY SUBSIDE TO 
  AROUND 8 FT TONIGHT...AND 5 TO 6 FT ON TUESDAY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

A HAZARDOUS SEAS WATCH IS ISSUED WHEN THE RISK OF HAZARDOUS SEAS
HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING AND/OR
LOCATION IS STILL UNCERTAIN.  IT IS INTENDED TO PROVIDE
ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER
ALTERING THEIR PLANS.

&&

$$

PZZ475-142345-
/O.CON.KEKA.SC.Y.0055.000000T0000Z-140715T1600Z/
CAPE MENDOCINO TO PT ARENA 10 TO 60 NM-
835 AM PDT MON JUL 14 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM PDT
TUESDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM PDT TUESDAY. 

* WINDS...N 20 TO 30 KT TODAY WITH OCCASIONAL GUSTS UP TO 35 KT 
  POSSIBLE SOUTH OF CAPE MENDOCINO. WINDS WILL GRADUALLY EASE 
  FROM SOUTH TO NORTH STARTING TONIGHT. EXPECT NW 15 TO 25 KT 
  TONIGHT...AND 10 TO 20 KT BY TUESDAY. 

* WAVES...NW 10 TO 11 FT AT 9 SECONDS TODAY. WAVES WILL 
  GRADUALLY SUBSIDE FROM SOUTH TO NORTH STARTING TONIGHT. EXPECT 
  9 TO 10 FT SEAS TONIGHT...AND 7 TO 9 FT ON TUESDAY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$


HTTP://WWW.WEATHER.GOV/EUREKA
353 
WHUS76 KEKA 142138
MWWEKA

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE EUREKA CA
238 PM PDT MON JUL 14 2014

PZZ470-150545-
/O.CON.KEKA.SC.Y.0055.000000T0000Z-140714T2200Z/
/O.CON.KEKA.GL.W.0016.140714T2200Z-140715T1600Z/
PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM-
238 PM PDT MON JUL 14 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM PDT THIS
AFTERNOON...
...GALE WARNING REMAINS IN EFFECT UNTIL 9 AM PDT TUESDAY...

A GALE WARNING REMAINS IN EFFECT UNTIL 9 AM PDT TUESDAY. A SMALL
CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM PDT THIS AFTERNOON. 

* WINDS...N 20 TO 30 KT WITH GUSTS UP TO 35 KT TONIGHT. EXPECT
  LOWER WINDS ACROSS THE SOUTHEAST PORTION. TUE MORNING N WINDS
  BECOMING 20 TO 30 KT. GUSTS UP TO 35 KT ACROSS THE NORTHWEST
  PORTION. WINDS WILL EASE TUE AFTERNOON.

* WAVES...NW 10 TO 12 FT AT 9 SECONDS THRU TUE MORNING. THE
  HIGHEST WAVES WILL BE ACROSS THE WESTERN PORTION. WAVES WILL
  SUBSIDE TUE AFTERNOON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ455-150400-
/O.CON.KEKA.SC.Y.0055.000000T0000Z-140715T0400Z/
CAPE MENDOCINO TO PT ARENA OUT 10 NM-
238 PM PDT MON JUL 14 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM PDT THIS
EVENING...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM PDT THIS
EVENING. 

* WINDS...N 10 TO 20 KT THIS EVENING. AROUND CAPE
  MENDOCINO...GUSTS UP TO 30 KT THIS EVENING. WINDS WILL EASE
  OVERNIGHT.

* WAVES...NW 6 TO 8 FT AT 9 SECONDS. THE HIGHEST WAVES WILL BE
  AROUND CAPE MENDOCINO. WAVES WILL SUBSIDE OVERNIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

A HAZARDOUS SEAS WATCH IS ISSUED WHEN THE RISK OF HAZARDOUS SEAS
HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING AND/OR
LOCATION IS STILL UNCERTAIN.  IT IS INTENDED TO PROVIDE
ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER
ALTERING THEIR PLANS.

&&

$$

PZZ475-150545-
/O.CON.KEKA.SC.Y.0055.000000T0000Z-140715T1600Z/
CAPE MENDOCINO TO PT ARENA 10 TO 60 NM-
238 PM PDT MON JUL 14 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM PDT
TUESDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM PDT TUESDAY. 

* WINDS...N 15 TO 25 KT WITH GUSTS UP TO 30 KT. EXPECT LOWER WINDS
  ACROSS THE SOUTHEAST PORTION LATE TONIGHT. TUE MORNING NE WINDS
  BECOMING 10 TO 20 KT. GUSTS UP TO 25 KT ACROSS THE NORTHWEST
  PORTION. WINDS WILL EASE TUE AFTERNOON.

* WAVES...NW 9 TO 11 FT AT 9 SECONDS TONIGHT. THE HIGHEST WAVES
  WILL BE ACROSS THE NORTHWESTERN PORTION. EXPECT LOWER WAVES
  ACROSS THE SOUTHEASTERN PORTION. WAVES WILL SUBSIDE TUE
  AFTERNOON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$


HTTP://WWW.WEATHER.GOV/EUREKA
449 
WHUS76 KEKA 150347
MWWEKA

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE EUREKA CA
847 PM PDT MON JUL 14 2014

PZZ455-150500-
/O.CAN.KEKA.SC.Y.0055.000000T0000Z-140715T0400Z/
CAPE MENDOCINO TO PT ARENA OUT 10 NM-
847 PM PDT MON JUL 14 2014

...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN EUREKA HAS CANCELLED THE SMALL
CRAFT ADVISORY. 


$$

PZZ470-151200-
/O.CON.KEKA.GL.W.0016.000000T0000Z-140715T1600Z/
PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM-
847 PM PDT MON JUL 14 2014

...GALE WARNING REMAINS IN EFFECT UNTIL 9 AM PDT TUESDAY...

A GALE WARNING REMAINS IN EFFECT UNTIL 9 AM PDT TUESDAY. 

* WINDS...N 20 TO 30 KT WITH GUSTS UP TO 35 KT TONIGHT. EXPECT 
  LOWER WINDS ACROSS THE SOUTHEAST PORTION. TUE MORNING N WINDS 
  BECOMING 20 TO 30 KT. GUSTS UP TO 35 KT ACROSS THE NORTHWEST 
  PORTION. WINDS WILL EASE TUE AFTERNOON. 

* WAVES...NW 10 TO 12 FT AT 9 SECONDS THRU TUE MORNING. THE 
  HIGHEST WAVES WILL BE ACROSS THE WESTERN PORTION. WAVES WILL 
  SUBSIDE TUE AFTERNOON. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ475-151200-
/O.CON.KEKA.SC.Y.0055.000000T0000Z-140715T1600Z/
CAPE MENDOCINO TO PT ARENA 10 TO 60 NM-
847 PM PDT MON JUL 14 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM PDT
TUESDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM PDT TUESDAY. 

* WINDS...N 15 TO 25 KT WITH GUSTS UP TO 30 KT. EXPECT LOWER 
  WINDS ACROSS THE SOUTHEAST PORTION LATE TONIGHT. TUE MORNING 
  NE WINDS BECOMING 10 TO 20 KT. GUSTS UP TO 25 KT ACROSS THE 
  NORTHWEST PORTION. WINDS WILL EASE TUE AFTERNOON. 

* WAVES...NW 9 TO 11 FT AT 9 SECONDS TONIGHT. THE HIGHEST WAVES 
  WILL BE ACROSS THE NORTHWESTERN PORTION. EXPECT LOWER WAVES 
  ACROSS THE SOUTHEASTERN PORTION. WAVES WILL SUBSIDE TUE 
  AFTERNOON. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$


HTTP://WWW.WEATHER.GOV/EUREKA
652 
WHUS76 KEKA 151011
MWWEKA

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE EUREKA CA
311 AM PDT TUE JUL 15 2014

PZZ470-151600-
/O.CON.KEKA.GL.W.0016.000000T0000Z-140715T1600Z/
PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM-
311 AM PDT TUE JUL 15 2014

...GALE WARNING REMAINS IN EFFECT UNTIL 9 AM PDT THIS MORNING...

* WINDS...N 20 TO 30 KT WITH GUSTS UP TO 35 KT...EASING TO 10 20
  KT THIS AFTERNOON. WINDS WILL EASE FROM SW TO NE. LOWER
  CONDITIONS WILL PERSIST THROUGH WEDNESDAY...THEN BEGIN TO
  INCREASE THURSDAY THROUGH THE WEEKEND.

* WAVES...NW 10 TO 12 FT AT 9 SECONDS...SUBSIDING TO 8 TO 10 FT
  THIS AFTERNOON. LARGEST SEAS WILL BE BEYOND 30 NAUTICAL MILES.
  SEAS WILL BUILD AGAIN THURSDAY THROUGH THE WEEKEND. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ475-151600-
/O.CON.KEKA.SC.Y.0055.000000T0000Z-140715T1600Z/
CAPE MENDOCINO TO PT ARENA 10 TO 60 NM-
311 AM PDT TUE JUL 15 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM PDT THIS
MORNING...

* WINDS...NE 10 TO 20 KT THIS MORNING...EASING TO 5 TO 10 KT THIS
  AFTERNOON. LOWER CONDITIONS WILL PERSIST THROUGH WEDNESDAY...THEN
  BEGIN TO INCREASE THURSDAY THROUGH THE WEEKEND.

* WAVES...NW 8 TO 10 FT AT 9 SECONDS TODAY. SEAS WILL BUILD AGAIN
  THURSDAY THROUGH THE WEEKEND.

PRECAUTIONARY/PREPAREDNESS
  ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$


HTTP://WWW.WEATHER.GOV/EUREKA
286 
WHUS76 KEKA 151542
MWWEKA

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE EUREKA CA
842 AM PDT TUE JUL 15 2014

PZZ470-152345-
/O.CAN.KEKA.GL.W.0016.000000T0000Z-140715T1600Z/
/O.NEW.KEKA.SC.Y.0056.140715T1542Z-140716T0400Z/
PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM-
842 AM PDT TUE JUL 15 2014

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 9 PM PDT THIS EVENING...
...GALE WARNING IS CANCELLED...

* WINDS...N 20 TO 30 KT...EASING TO 10 TO 20 KT THIS AFTERNOON.
  WINDS WILL EASE FROM SW TO NE. WINDS WILL GRADUALLY DIMINISH
  THROUGH WEDNESDAY...THEN INCREASE THURSDAY AND FRIDAY.

* WAVES...NW 9 TO 10 FT AT 9 SECONDS...SUBSIDING TO 8 TO 9 FT
  TONIGHT. LARGEST SEAS WILL BE BEYOND 30 NAUTICAL MILES. SEAS
  WILL BUILD AGAIN THURSDAY AND FRIDAY REMAINING ELEVATED THROUGH
  THE WEEKEND. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ475-152200-
/O.EXT.KEKA.SC.Y.0055.000000T0000Z-140715T2200Z/
CAPE MENDOCINO TO PT ARENA 10 TO 60 NM-
842 AM PDT TUE JUL 15 2014

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 3 PM PDT THIS
AFTERNOON...

* WINDS...NE 5 TO 15 KT. WINDS WILL GRADUALLY DIMINISH THROUGH
  WEDNESDAY...THEN INCREASE THURSDAY AND FRIDAY. 

* WAVES...NW 7 TO 9 FT AT 9 SECONDS. SEAS WILL BUILD AGAIN
  THURSDAY AND FRIDAY REMAINING ELEVATED THROUGH THE WEEKEND.

PRECAUTIONARY/PREPAREDNESS   ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$


HTTP://WWW.WEATHER.GOV/EUREKA

What forecasters said that day

The local office's own words before this gale warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Eureka, CA wrote its last area forecast discussion before this gale warning went out at Jul 13, 3:13 PM PDT, 12 hours 27 minutes earlier.

Area forecast discussion, Jul 13, 3:13 PM PDT, 12 hours 27 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE EUREKA CA
313 PM PDT SUN JUL 13 2014

.SYNOPSIS...HIGH PRESSURE ALOFT WILL BUILD OVER THE REGION THROUGH
MONDAY PRODUCING HOT WEATHER CONDITIONS ACROSS THE INTERIOR.
MOISTURE MOVING UP FROM THE SOUTH WILL RETURN THE THREAT OF
THUNDERSTORMS ON TUESDAY. SURFACE HIGH PRESSURE WILL BUILD TOWARD
THE COAST THROUGH MONDAY AND BRING BETTER CHANCES OF AFTERNOON
CLEARING, MAINLY SOUTH OF CAPE MENDOCINO.

&&

.DISCUSSION...WATER VAPOR IMAGERY SHOWED TROUGH MOVING INTO OREGON
WITH RIDGE EXPANDING NW INTO AREA. TEMPERATURES AT 1PM WERE
GENERALLY 2-5 DEGREES WARMER THAN SAT WITH SOME PLACES IN INLAND
MEN DO COUNTY LIKE UKIAH WERE AS MUCH AS 12 DEGREES WARMER. HEIGHTS
WILL CONTINUE TO RISE ON MONDAY WITH ANOTHER 3-5 DEGREES OF WARMING
INLAND. CLOSER TO THE COAST,  PRESSURE GRADIENT IS TIGHTENING OFF THE
COAST AND WINDS WILL INCREASE. DOWNSLOPING OFF OF CAPES AND POINTS
STARTING TO DEVELOP WITH SOME CLEARING OVER THE COASTAL WATERS,
ESPECIALLY OFF MENDO COAST. THIS WILL INCREASE ON MONDAY WITH
DEFINITE SUNNY SKIES OFF MENDO COAST BUT 18Z 4KM NGM STILL SHOWING
STRATUS HANGING IN NORTH OF THE CAPE IN THE ONSHORE FLOW. SHOULD
SEE A LITTLE BIT OF SUNSHINE PEAKING THROUGH AS CLOUDS THIN BUT
OTHERWISE MOSTLY CLOUDY.

NEXT AREA OF CONCERN IS MOISTURE MOVING UP FROM THE SOUTHEAST
STARTING TUESDAY. BY TUESDAY AFTERNOON PWATS INCREASE TO 1-1.25
INCHES. MODEL SOUNDINGS SHOW A CAP ABOVE 18K FEET SO THINK BEST
CHANCE OF ISOLATED TSTM WILL BE OVER TRINITY HORN.  BY WED, MOISTURE
VALUES STILL HIGH AND CAP LOOKS WEAKER AND STAYED WITH CHANCE POPS
FOR TSTMS. ONLY CONCERN WILL BE IF CLOUD COVER IS TOO THICK THEN
HEATING WILL BE DECREASED AND MAY NOT HAVE THE INSTABILITY FOR
TSTMS. THERE IS VERY LITTLE DYNAMICS TO PRODUCE LIFT SO WILL BE
RELYING ON DAY TIME HEATING AND THESE WILL BE LATE AFTERNOON AND
EVENING TSTMS. WITH VERY SLOW MOVEMENT OF THESE CELLS AND HIGH PWATS
SHOULD GET RAIN WITH THESE STORMS. MAY ALSO GET LIGHTNING STRIKES ON
EDGE OR JUST OUTSIDE RAIN SHAFT AND THIS WILL BE A FIRE WEATHER
PROBLEM GIVEN VERY DRY FUELS. MOISTURE CONTINUES INTO FRI AND LEFT
SLIGHT CHANCE OF TSTMS THROUGH THE END OF THE WEEK. INLAND DAYTIME
TEMPERATURES START COOLING ON TUESDAY BUT STILL IN LOW 100'S. BY THE
MIDDLE TO END OF THE WEEK, TEMPS WILL BE IN THE 90S.

ALONG THE COAST, MODELS NOT HANDLING BOUNDARY LAYER MOISTURE VERY
WELL AND STAYED WITH MORE OF TREND OF SOME AFTERNOON CLEARING OF THE
STRATUS IN THE AFTERNOON BUT OTHERWISE CLOUDY.

MODELS ARE INCONSISTENT FOR NEXT WEEKEND WITH SOME TYPE OF TROUGH
OVER THE PAC NW. WITH ALL OF THE MODELS, LOOKS LIKE THERE WILL BE
ENOUGH DRY AIR MOVING DOWN FROM THE NORTH TO END OF THREAT OF
TSTMS. DEAN

&&

.AVIATION...21Z SATELLITE AND SURFACE OBSERVATIONS SHOW STRATUS
BRINGING MVFR/IFR TO THE REDWOOD COAST AND VFR UNDER MOSTLY SUNNY
SKIES ELSEWHERE. ALONG THE COAST...EXPECT IFR THIS EVENING AND
OVERNIGHT DUE TO ENTRENCHED STRATUS/FOG. INLAND...EXPECT MOSTLY VFR
WITH THE EXCEPTION OF MVFR/IFR IN THE INLAND VALLEYS CLOSER TO THE
COAST LATE TONIGHT AS STRATUS/FOG MOVES FURTHER INLAND.

&&

.MARINE...THIS AFTERNOON THE NEARSHORE BUOYS HAVE BEEN REPORTING
INCREASING NORTHERLY WINDS AND SLOWLY BUILDING SEAS. THERE WAS NO
ASCAT PASS OVER OUR WATERS THIS AFTERNOON, BUT THERE WAS A SHIP
REPORT OF 20 KT IN ZONE 470, WHICH MATCHED OUR FORECAST. A
STRENGTHENING PRESSURE GRADIENT CAUSED BY THE PACIFIC HIGH
INTERACTING WITH A THERMAL TROUGH ACROSS INTERIOR CALIFORNIA IS
GENERATING INCREASING NORTHERLY WINDS AND BUILDING SEAS. THIS UPWARD
TREND WILL CONTINUE TONIGHT INTO MONDAY. LEFT THE SC.Y'S UNCHANGED
FOR THE OUTER WATERS. WE'RE BORDERLINE FOR A SC.Y IN ZONE 455, BUT
HELD OFF SINCE IT APPEARS THE WORST CONDITIONS ARE MAINLY AROUND
CAPE MENDOCINO AND PT ARENA. DID ISSUE A SE.W. FOR ZONE 470 SINCE WE
MIGHT REACH 12 FT SEAS THERE MONDAY EVENING. EXPECT NEAR GALE
CONDITIONS WITH OCCASIONAL GUSTS TO GALE FORCE ACROSS THE OUTER
WATERS TONIGHT INTO MONDAY. CONDITIONS WILL BE BETTER FOR THE INNER
WATERS, BUT NORTHERLY SWELL GENERATED FURTHER OFFSHORE WILL
PROPAGATE INTO THE INNER WATERS. MODELS ARE IN GOOD AGREEMENT
SHOWING CONDITIONS IMPROVING FROM SOUTH TO NORTH ON TUESDAY AS THE
STRONG PRESSURE GRADIENT SHIFTS TO THE NORTHWEST. HOWEVER, LARGE
SWELL GENERATED FROM STRONG WINDS TO OUR NORTH WILL CONTINUE TO
PROPAGATE THROUGH THE OUTER WATERS. CONDITIONS SHOULD DETERIORATE
AGAIN LATE IN THE WEEK, BUT THERE IS STILL COME UNCERTAINTY
REGARDING WHEN AND HOW MUCH.

&&

.EKA WATCHES/WARNINGS/ADVISORIES...
CA...NONE.
NORTHWEST CALIFORNIA COASTAL WATERS...
SMALL CRAFT ADVISORY FROM 9 PM THIS EVENING TO 3 PM PDT TUESDAY PZZ470.
HAZARDOUS SEAS WATCH FROM MONDAY AFTERNOON THROUGH LATE MONDAY
NIGHT PZZ470.
SMALL CRAFT ADVISORY UNTIL 3 AM PDT TUESDAY PZZ475.

&&

VISIT US AT HTTP://WWW.WEATHER.GOV/EUREKA

FOLLOW US ON FACEBOOK AND TWITTER AT:
HTTP://WWW.FACEBOOK.COM/US.NATIONALWEATHERSERVICE.EUREKA.GOV
HTTP://WWW.TWITTER.COM/NWSEUREKA
Hazardous weather outlook, Jul 14, 3:40 AM PDT, 0 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE EUREKA CA
340 AM PDT MON JUL 14 2014

CAZ001-151045-
REDWOOD COAST-
340 AM PDT MON JUL 14 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST CALIFORNIA.

.DAY ONE...TODAY AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

CAZ002-151045-
MENDOCINO COAST-
340 AM PDT MON JUL 14 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST CALIFORNIA.

.DAY ONE...TODAY AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

CAZ003-151045-
NORTH COAST INTERIOR-
340 AM PDT MON JUL 14 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST CALIFORNIA.

.DAY ONE...TODAY AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

THERE IS A SLIGHT CHANCE OF THUNDERSTORMS ON WEDNESDAY. OTHERWISE
NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

CAZ076-151045-
MENDOCINO INTERIOR-
340 AM PDT MON JUL 14 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST CALIFORNIA.

.DAY ONE...TODAY AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

THERE IS A SLIGHT CHANCE OF THUNDERSTORMS ON WEDNESDAY. OTHERWISE
NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

CAZ004-151045-
UPPER TRINITY RIVER-
340 AM PDT MON JUL 14 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST CALIFORNIA.

.DAY ONE...TODAY AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

THERE IS A SLIGHT CHANCE OF THUNDERSTORMS ON TUESDAY AND WEDNESDAY.
OTHERWISE NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

Nearby

Gale Warnings in California, 2014Every gale warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.